Alert archive / Colorado / Freeze Warnings in 2014
Freeze Warning 10, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Nov 4, 2014, 11:36 AM MST for 8 counties in Colorado. It took effect at Nov 5, 2014, 12:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2014, 11:36 AM MST (18:36 UTC)
- In effect from
- Nov 5, 2014, 12:00 AM MST
- Expired
- Nov 5, 2014, 8:00 AM MST
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 6.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
075 WWUS75 KPUB 041836 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1136 AM MST TUE NOV 4 2014 COZ085>089-093>097-050400- /O.NEW.KPUB.FZ.W.0010.141105T0700Z-141105T1500Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS 1136 AM MST TUE NOV 4 2014 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST WEDNESDAY. * LOCATION...THE MAJORITY OF THE SOUTHEASTERN COLORADO PLAINS AND INTERSTATE 25 CORRIDOR...INCLUDING SOUTHERN EL PASO...EASTERN FREMONT...PUEBLO...HUERFANO...OTERO...CROWLEY...LAS ANIMAS... BENT...AND KIOWA COUNTIES. * TEMPERATURE...FALLING INTO THE MID 20S TO AROUND 30 DEGREES. * IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
5 follow-up statements
072 WWUS75 KPUB 042145 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 245 PM MST TUE NOV 4 2014 COZ085>089-093>097-050545- /O.CON.KPUB.FZ.W.0010.141105T0700Z-141105T1500Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS 245 PM MST TUE NOV 4 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST WEDNESDAY... * LOCATION...THE MAJORITY OF THE SOUTHEASTERN COLORADO PLAINS AND INTERSTATE 25 CORRIDOR...INCLUDING SOUTHERN EL PASO... EASTERN FREMONT...PUEBLO...HUERFANO...OTERO...CROWLEY...LAS ANIMAS... BENT...AND KIOWA COUNTIES. * TEMPERATURE...FALLING INTO THE MID 20S TO AROUND 30 DEGREES. * IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
265 WWUS75 KPUB 050442 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 942 PM MST TUE NOV 4 2014 COZ085>089-093>097-051200- /O.CON.KPUB.FZ.W.0010.141105T0700Z-141105T1500Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS 942 PM MST TUE NOV 4 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY... * LOCATION...MOST OF THE SOUTHEAST COLORADO PLAINS AND I-25 CORRIDOR...INCLUDING SOUTHERN EL PASO...EASTERN FREMONT... PUEBLO...HUERFANO...OTERO...CROWLEY...LAS ANIMAS...BENT AND KIOWA COUNTIES. * TEMPERATURE...LOWS IN THE MID 20S TO AROUND 30 DEGREES FOR A FEW HOURS EARLY WEDNESDAY MORNING. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED. OUTDOOR WATER LINES AND SPIGOTS COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER TENDER VEGETATION. THEY MAY ALSO FREEZE ANY OUTDOOR WATER LINES AND SPIGOTS. TENDER PLANTS WILL NEED TO BE COVERED OR BROUGHT INDOORS TO KEEP THEM ALIVE. OUTDOOR WATER LINES AND SPIGOTS NEED TO BE DRAINED. && $$
591 WWUS75 KPUB 051049 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 349 AM MST WED NOV 5 2014 COZ085>089-093>097-051500- /O.CON.KPUB.FZ.W.0010.000000T0000Z-141105T1500Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS 349 AM MST WED NOV 5 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * LOCATION...MOST OF THE SOUTHEAST COLORADO PLAINS AND I-25 CORRIDOR...INCLUDING SOUTHERN EL PASO...PUEBLO...HUERFANO... OTERO...CROWLEY...LAS ANIMAS...BENT AND KIOWA COUNTIES. * TEMPERATURE...LOWS IN THE MID 20S TO AROUND 30 DEGREES EARLY THIS MORNING. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED. OUTDOOR WATER LINES AND SPIGOTS COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER TENDER VEGETATION. THEY MAY ALSO FREEZE ANY OUTDOOR WATER LINES AND SPIGOTS. TENDER PLANTS WILL NEED TO BE COVERED OR BROUGHT INDOORS TO KEEP THEM ALIVE. OUTDOOR WATER LINES AND SPIGOTS NEED TO BE DRAINED. && $$
155 WWUS75 KPUB 051310 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 610 AM MST WED NOV 5 2014 COZ085-087-088-051415- /O.CAN.KPUB.FZ.W.0010.000000T0000Z-141105T1500Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...COLORADO SPRINGS...WALSENBURG...TRINIDAD 610 AM MST WED NOV 5 2014 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE WARNING FOR SOUTHERN EL PASO...HUERFANO AND WESTERN LAS ANIMAS COUNTIES. $$ COZ086-089-093>097-051500- /O.CON.KPUB.FZ.W.0010.000000T0000Z-141105T1500Z/ PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-CROWLEY COUNTY- LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY- INCLUDING...PUEBLO...ORDWAY...OLNEY SPRINGS...LA JUNTA... ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS 610 AM MST WED NOV 5 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * LOCATION...PUEBLO...OTERO...CROWLEY...EASTERN LAS ANIMAS...BENT AND KIOWA COUNTIES. * TEMPERATURE...LOWS IN THE MID 20S TO AROUND 30 DEGREES EARLY THIS MORNING. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED. OUTDOOR WATER LINES AND SPIGOTS COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER TENDER VEGETATION. THEY MAY ALSO FREEZE ANY OUTDOOR WATER LINES AND SPIGOTS. TENDER PLANTS WILL NEED TO BE COVERED OR BROUGHT INDOORS TO KEEP THEM ALIVE. OUTDOOR WATER LINES AND SPIGOTS NEED TO BE DRAINED. && $$
247 WWUS75 KPUB 051439 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 739 AM MST WED NOV 5 2014 COZ086-089-093>097-051545- /O.EXP.KPUB.FZ.W.0010.000000T0000Z-141105T1500Z/ PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-CROWLEY COUNTY- LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY- INCLUDING...PUEBLO...ORDWAY...OLNEY SPRINGS...LA JUNTA... ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS 739 AM MST WED NOV 5 2014 ...FREEZE WARNING WILL EXPIRE AT 8 AM MST THIS MORNING... THE FREEZE WARNING FOR PUEBLO...CROWLEY...OTERO...BENT... KIOWA...AND EASTERN LAS ANIMAS COUNTIES WILL EXPIRE AT 8 AM. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Nov 4, 11:06 AM MST, 30 minutes earlier.
Area forecast discussion, Nov 4, 11:06 AM MST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1106 AM MST TUE NOV 4 2014 .UPDATE... ISSUED AT 1103 AM MST TUE NOV 4 2014 PLAN ON ISSUING A FREEZE WARNING FOR MUCH OF THE EASTERN PLAINS SHORTLY. MIN TEMPS LAST NIGHT HELPED TO CLEAR A COUPLE OF COUNTIES IN THE SE CORNER...BUT CLOUD COVER KEPT THE REST FROM ACHIEVING A HARD FREEZE SO WILL TRY AGAIN TONIGHT. OTHERWISE...REST OF FORECAST LOOKS ON TRACK. MOORE UPDATE ISSUED AT 743 AM MST TUE NOV 4 2014 UPDATED FOR EXPIRATION OF THE FREEZE WARNING. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 336 AM MST TUE NOV 4 2014 CLOUD COVER ALONG THE I-25 CORRIDOR AND NEAR THE ERN MTNS HAS BEEN KEEPING TEMPS IN THE MID AND UPPER 30S THIS MORNING. BOTH THE NAM AND THE RAP SHOW THE MSTR/CLOUDS REMAINING IN PLACE THRU THE EARLY MORNING HOURS WHICH WOULD KEEP TEMPS A BIT WARMER IN THE AREAS ALONG THE INTERSTATE 25 CORRIDOR AND WESTWARD. HOWEVER...SATELLITE IMAGES ARE SHOWING SOME DECREASE IN THE CLOUD COVER OVR PUEBLO...FREMONT AND EL PASO COUNTIES. FEWER CLOUDS OVR THE FAR SERN PLAINS WL RESULT IN THE POTENTIAL FOR A HARD FREEZE. WL LEAVE THE FREEZE WARNING AS IS. AS AN UPPER TROUGH MOVES OFF TO THE SOUTH AND EAST TODAY...UPPER LEVEL RIDGING WL OCCUR OVR THE FORECAST AREA TODAY AND TONIGHT. THIS WL LEAD TO DRY WEATHER. HIGH TEMPS TODAY ARE EXPECTED TO BE AROUND 5 DEGREES BELOW AVERAGE. WITH LITTLE CLOUD COVER TONIGHT...AREAS OF THE SOUTHEAST PLAINS SHOULD SEE FREEZING TEMPS...ESPECIALLY ALONG THE ARKANSAS RIVER VALLEY FROM AROUND PUEBLO TO THE EASTERN CO BORDER. WL HOLD OFF ON ISSUING A FREEZE HIGHLIGHT UNTIL AFTER WE SEE WHAT LOCATIONS THIS MORNING MAY HAVE HAD A HARD FREEZE. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 336 AM MST TUE NOV 4 2014 WEDNESDAY-THURSDAY...MODERATE NORTH TO NORTHWEST FLOW ALOFT PROGGED ACROSS THE REGION WITH UPPER LEVEL RIDGING BUILDING ACROSS THE DESERT SOUTHWEST AND INTO THE GREAT BASIN...AS SHORT WAVE ENERGY TRANSLATES ACROSS THE NORTHERN TIER OF STATES AND INTO THE UPPER MIDWEST. PASSING WAVE SENDS A WEAK FRONT ACROSS THE EASTERN PLAINS EARLY WEDNESDAY...WITH BREEZY NORTHERLY WINDS HELPING TO BUMP UP HIGHS INTO THE MID 50S TO MID 60S WEDNESDAY AFTERNOON WITH MAINLY 40S AND 50S ACROSS THE HIGHER TERRAIN AND 30S AT THE PEAKS. HAVE STAYED ON THE COOLER SIDE OF GUIDANCE...AS MAV LOOKS TO BE A TAD TOO WARM DESPITE THE EXPECTED MIXING. MAINLY CLEAR SKIES AND GENERALLY LIGHT UPSLOPE WINDS TO LEAD TO SEASONAL OVERNIGHT LOWS IN THE 20S AND 30S ACROSS THE AREA WEDNESDAY NIGHT WITH LIGHT UPSLOPE FLOW KEEPING HIGHS ON THURSDAY AT TO SLIGHTLY WARMER THAN WEDNESDAY... MOST NOTABLE OVER WESTERN PORTIONS OF THE AREA WITH WARMING ALOFT UNDERNEATH THE BUILDING RIDGE. THURSDAY NIGHT-FRIDAY NIGHT...SHORT WAVE ENERGY MOVING ACROSS THE PAC NW FLATTENS UPPER RIDGE ACROSS THE AREA THURSDAY NIGHT WITH INCREASING NORTHWEST FLOW ALOFT ACROSS THE AREA FRIDAY AND FRIDAY NIGHT...AS SHORT WAVE CONTINUES TO MOVE ACROSS THE NORTHERN ROCKIES AND INTO THE NORTHERN HIGH PLAINS. PREFRONTAL TROUGH AND WARM AIR ALOFT KEEPS OVERNIGHT LOWS ON THE MILD SIDE THURSDAY NIGHT WITH BREEZY WEST TO NORTHWEST WINDS BOOSTING TEMPS INTO THE 60S TO LOWER 70S ACROSS THE PLAINS FRIDAY...WITH MAINLY 50S AND 60S ACROSS THE HIGHER TERRAIN AND 30S AND 40S AT THE PEAKS. UVV WITH PASSING WAVE TO ALLOW FOR POSSIBLE SHOWERS ACROSS THE CENTRAL AND EASTERN MTS AND THE PEAKS PEAK REGION FRIDAY AFTERNOON AND EVENING...WITH ANOTHER PASSING COLD FRONT ACROSS THE PLAINS FRIDAY NIGHT. SATURDAY-MONDAY...DRY WEATHER EXPECTED ACROSS THE AREA THROUGH THE PERIOD AS UPPER RIDGING REBUILDS ACROSS THE DESERT SW AND GREAT BASIN...KEEPING MODERATE NORTHWEST FLOW ALOFT IN PLACE ACROSS THE STATE. AT OR BELOW SEASONAL TEMPERATURES ACROSS THE AREA SATURDAY SLOWLY WARMS TO AT AND ABOVE AVERAGE INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1103 AM MST TUE NOV 4 2014 VFR CONDITIONS ARE EXPECTED ACROSS THE FORECAST AREA OVER THE NEXT 24 HRS...INCLUDING THE THREE MAIN TAF SITES OF KCOS...KPUB AND KALS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MOORE SHORT TERM...28 LONG TERM...MW AVIATION...MOORE
Hazardous weather outlook, Nov 4, 7:44 AM MST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 744 AM MST TUE NOV 4 2014 COZ058>089-093>099-051445- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 744 AM MST TUE NOV 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SOME AREAS OF THE SOUTHEAST PLAINS MAY SEE FREEZING TEMPERATURES TONIGHT. LOCATIONS ALONG THE ARKANSAS RIVER FROM PUEBLO TO THE EASTERN COLORADO BORDER WILL LIKELY SEE THE COLDEST TEMPERATURES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 28/23
Nearby
Freeze Warnings in Colorado, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.